# SDR SWAA2025031404732

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 63,660 hours, 40,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LAV SERVICE CUTOUT; LOWER AFT CORNER; TO BE OUT OF LIMITS.  PERFORMED TRIM OUT OF OUT OF LIMITS DAMAGED SKIN PER EA 25-153-00638-WIP1 REF TASK ID TTG8Q00Z83PS.  REMOVED AFT LAV SERVICE PANEL ( 146A7407-1) PER SRM 51-40-02.  REMOVED FINISH PAINT ALL AROUND LAV SERVICE PANEL APPROX 8?? AROUND PER SOPM 20-30-02. PAINT STRIPPER METHOD.  REPAIRED REF EA# 25-153-00638, C/W C/W E/A 25-153-00638, C/W E/A 25-153-00638.
